# SDR VTZA96156

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003380948
- Condition: Out Of Adjust
- Location: Avionics Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ORF - FLT 6489 - DURING TAKEOFF AT 1630 HRS ON 4-21-96, ABORTED TAKEOFF DUE TO THE HEADING COMPUTER SHOWING ERRORS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RERACKED THE NR 1 AND NR 2 AHRS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
